# SDR UPS07M50677

- Difficulty date: August 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 78,001 hours, 12,487 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CABIN - SEAT TRACK FROM STA 1273 - STA 1381, +X27.5 SEVERAL SCRATCH MARKS FOUND ON CROWN & CHANNEL SURFACE AS MARKED.  CABIN SEAT TRACK STA 1273 - 1381 X=27.5 SCRATCH MARK AT CROWN & CHANNEL SURFACE REMOVED FOUND EXCEEDS LIMIT.  SEAT TRACK WITH SCRATCH MARKS TRIMMED OFF AT STA 1247 & 1391.  HFEC INSP CUTOUT ON TRIMMED OFF FOUND NO CRACK.  NEW SEAT TRACK, SPLICE HAT & PLATE FAB, HOLES PICK UP, REPROTECTED, PAINTED & INSTALLED.
